MAUDE Adverse Event Report: PHILIPS ULTRASOUND LLC TRANSDUCER 3D9-3V; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND LLC TRANSDUCER 3D9-3V; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605395622
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
When exam was complete, philips transvaginal probe broke in half during routine transvaginal exam, as sonographer was removing probe from patient.Sonographer notified philips.The issue is the same issue as describe in a large recall for similar devices.However, this particular device is not listed in the recall, so philips will not cover replacement.Manufacturer response for transducer, ultrasonic, diagnostic, transducer 3d9-3v (per site reporter).The manufacturer will not cover cost of replacement of device.The issue is the exact same as defects on a recall list, but this particular model is not on the list.

Brand Name
TRANSDUCER 3D9-3V
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND LLC
22100 bothell everett highway
bothell WA 98021
MDR Report Key18064221
Report Number18064221
Device Sequence Number12772963
Product Code ITX
UDI-Device Identifier00884838061545
UDI-Public(01)00884838061545
Combination Product (Y/N)N
Initial Reporter StateGA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2023
Report Date (Section F) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605395622
Device Lot NumberB28BFQ
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer11/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight122 KG
Patient RaceBlack Or African American
Date Report Sent to FDA10/26/2023